# SDR MALA976567

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TURNING BLEEDS ON, NOTICED STRONG ODOR, SIMULAR TO A TAR SMELL, ODOR CONTINUED TO STAY IN COCKPIT UNTIL LANDING. SMELL WAS STRONGEST FROM FA'S JUMPSEAT.  MAINTENANCE REPLACED RT ACM IAW SAAB MM 21-00-00.  RUN AC BLEED, OPS CHECK GOOD.
